MAUDE Adverse Event Report: ZOLL CIRCULATION INC. ICY INTRAVASCULAR HEAT EXCHANGE CATHETER KIT WITH CENTRAL VENOUS INFUSION CAPABI; SYSTEM, HYPOTHERMIA, INTRAVENOUS COOLING

ZOLL CIRCULATION INC. ICY INTRAVASCULAR HEAT EXCHANGE CATHETER KIT WITH CENTRAL VENOUS INFUSION CAPABI; SYSTEM, HYPOTHERMIA, INTRAVENOUS COOLING
Model Number 8700-0782-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per physician's note: "the first icy catheter placed was defective with a blown balloon and had to be replaced over a wire.Unclear if fragments of the balloon were retained." catheter was saved and reported to the mfr.

Brand Name
ICY INTRAVASCULAR HEAT EXCHANGE CATHETER KIT WITH CENTRAL VENOUS INFUSION CAPABI
Common Device Name
SYSTEM, HYPOTHERMIA, INTRAVENOUS COOLING
Manufacturer (Section D)
ZOLL CIRCULATION INC.
san jose CA 95131
MDR Report Key8155091
Report NumberMW5082037
Device Sequence Number19425759
Product Code NCX
UDI-Device Identifier00849111075237
UDI-Public(01)00849111075237(17)190523(10)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0782-01
Device Catalogue Number8700-0782-01
Device Lot Number83342
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight52